relation: http://publicatio.bibl.u-szeged.hu/22894/ title: A minimax problem for sums of translates on the torus creator: Farkas Bálint creator: Nagy Béla creator: Révész Szilárd subject: 01.01. Matematika date: 2018 type: Folyóiratcikk type: NonPeerReviewed format: text identifier: http://publicatio.bibl.u-szeged.hu/22894/1/minimax.pdf identifier: Farkas Bálint; Nagy Béla; Révész Szilárd: A minimax problem for sums of translates on the torus. TRANSACTIONS OF THE LONDON MATHEMATICAL SOCIETY, 5 (1). pp. 1-46. ISSN 2052-4986 (2018) identifier: doi:10.1112/tlm3.12010 relation: 3325149 language: eng relation: info:eu-repo/semantics/altIdentifier/doi/10.1112/tlm3.12010 rights: info:eu-repo/semantics/openAccess